# SDR DALA2025110708147

- Difficulty date: October 29, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 67,007 hours, 48,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9504 DOOR 1R GIRT BAR DETACHED FROM SLIDE MECHANISM. CORRECTIVE ACTION: RESECURED PER B717 AMM 25-61. A/C OK FOR SERVICE. (7954750)
